Sfoglia per Autore

opzioni
Mostrati risultati da 1 a 20 di 29
Citazione Data di pubblicazione Autori File
Generalized uncertainty inequalities / Martini, A.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 265:4(2010), pp. 831-848. [10.1007/s00209-009-0544-5] 1-gen-2010 Martini A. Martini2010_Article_GeneralizedUncertaintyInequali.pdfuncertainty.pdf
Spectral theory for commutative algebras of differential operators on Lie groups / Martini, A.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 260:9(2011), pp. 2767-2814. [10.1016/j.jfa.2011.01.008] 1-gen-2011 Martini A. 1-s2.0-S0022123611000243-main.pdfopalg.pdf
Weighted Plancherel estimates and sharp spectral multipliers for the Grushin operators / Martini, A.; Sikora, A.. - In: MATHEMATICAL RESEARCH LETTERS. - ISSN 1073-2780. - STAMPA. - 19:5(2012), pp. 1075-1088. [10.4310/MRL.2012.v19.n5.a9] 1-gen-2012 Martini A. + MRL-2012-0019-0005-a009.pdfgrushin.pdf
Analysis of joint spectral multipliers on Lie groups of polynomial growth / Martini, A.. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - STAMPA. - 62:4(2012), pp. 1215-1263. [10.5802/aif.2721] 1-gen-2012 Martini A. AIF_2012__62_4_1215_0.pdf
Lp spectral multipliers on the free group N3,2 / Martini, A.; Muller, D.. - In: STUDIA MATHEMATICA. - ISSN 0039-3223. - STAMPA. - 217:1(2013), pp. 41-55. [10.4064/sm217-1-3] 1-gen-2013 Martini A. + sm217-1-03.pdfmartini_mueller_n32_corrected.pdf
Sub-Finsler geometry and finite propagation speed / Cowling, M. G.; Martini, A.. - STAMPA. - (2013), pp. 147-205. [10.1007/978-88-470-2853-1_8] 1-gen-2013 Martini A. + Cowling-Martini2013_Chapter_Sub-FinslerGeometryAndFinitePr.pdf
A sharp multiplier theorem for Grushin operators in arbitrary dimensions / Martini, A.; Muller, D.. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - STAMPA. - 30:4(2014), pp. 1265-1280. [10.4171/rmi/814] 1-gen-2014 Martini A. + RMI-2014-030-004-06.pdfmartinimueller_grushin.pdf
Spectral multiplier theorems of Euclidean type on new classes of two-step stratified groups / Martini, A.; Muller, D.. - In: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6115. - STAMPA. - 109:5(2014), pp. 1229-1263. [10.1112/plms/pdu033] 1-gen-2014 Martini A. + Proceedings of London Math Soc - 2014 - Martini - Spectral multiplier theorems of Euclidean type on new classes of two%u2010step.pdflowdimensional.pdf
Spectral multipliers on Heisenberg-Reiter and related groups / Martini, A.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 194:4(2015), pp. 1135-1155. [10.1007/s10231-014-0414-6] 1-gen-2015 Martini A. Martini2015_Article_SpectralMultipliersOnHeisenber.pdfheisenbergreiter.pdf
Spectral multipliers on 2-step groups: topological versus homogeneous dimension / Martini, A.; Muller, D.. - In: GEOMETRIC AND FUNCTIONAL ANALYSIS. - ISSN 1016-443X. - STAMPA. - 26:2(2016), pp. 680-702. [10.1007/s00039-016-0365-8] 1-gen-2016 Martini A. + Martini-Müller2016_Article_SpectralMultipliersOn2-stepGro.pdf
Spectral multipliers for the Kohn Laplacian on forms on the sphere in Cn / Casarino, V.; Cowling, M. G.; Martini, A.; Sikora, A.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - STAMPA. - 27:4(2017), pp. 3302-3338. [10.1007/s12220-017-9806-3] 1-gen-2017 Casarino V.Martini A. + Casarino2017_Article_SpectralMultipliersForTheKohnL.pdfcomplexspheres-revised.pdf
Joint functional calculi and a sharp multiplier theorem for the Kohn Laplacian on spheres / Martini, A.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 286:3-4(2017), pp. 1539-1574. [10.1007/s00209-016-1813-8] 1-gen-2017 Martini A. Martini2017_Article_JointFunctionalCalculiAndAShar.pdf
Spectral multipliers for sub-Laplacians on solvable extensions of stratified groups / Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria. - In: JOURNAL D'ANALYSE MATHEMATIQUE. - ISSN 0021-7670. - STAMPA. - 136:1(2018), pp. 357-397. [10.1007/s11854-018-0063-6] 1-gen-2018 Martini, AlessioVallarino, Maria + MOV1.pdf
A multiplier theorem for sub-Laplacians with drift on Lie groups / Martini, Alessio; Ottazzi, Alessandro; Vallarino, Maria. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - STAMPA. - 35:5(2019), pp. 1501-1534. [10.4171/rmi/1090] 1-gen-2019 Alessio MartiniMaria Vallarino + MOVdrift.pdfRMI-2019-035-005-07.pdf
From refined estimates for spherical harmonics to a sharp multiplier theorem on the Grushin sphere / Casarino, V.; Ciatti, P.; Martini, A.. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 350:(2019), pp. 816-859. [10.1016/j.aim.2019.05.003] 1-gen-2019 Casarino V.Martini A. + 1-s2.0-S0001870819302385-main.pdfgrushin-sphere.pdf
Convolution kernels versus spectral multipliers for sub-Laplacians on groups of polynomial growth / Martini, A.; Ricci, F.; Tolomeo, L.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 277:6(2019), pp. 1603-1638. [10.1016/j.jfa.2019.05.024] 1-gen-2019 Martini A.Ricci F. + 1-s2.0-S0022123619301880-main.pdfris_schwartz.pdf
The Hausdorff–Young inequality on Lie groups / Cowling, M. G.; Martini, A.; Muller, D.; Parcet, J.. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - 375:1-2(2019), pp. 93-131. [10.1007/s00208-018-01799-9] 1-gen-2019 Martini A. + Cowling2019_Article_TheHausdorffYoungInequalityOnL.pdf
A family of Hardy-type spaces on nondoubling manifolds / Martini, A.; Meda, S.; Vallarino, M.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 199:5(2020), pp. 2061-2085. [10.1007/s10231-020-00956-9] 1-gen-2020 Martini A.Vallarino M. + MartiniMedaVallarinoAMPA.pdfmath.FA.pdf
Quaternionic spherical harmonics and a sharp multiplier theorem on quaternionic spheres / Ahrens, J.; Cowling, M. G.; Martini, A.; Muller, D.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 294:3-4(2020), pp. 1659-1686. [10.1007/s00209-019-02313-w] 1-gen-2020 Martini A. + Ahrens2020_Article_QuaternionicSphericalHarmonics.pdfquaternionic.pdf
A robust approach to sharp multiplier theorems for Grushin operators / Dall'Ara, G. M.; Martini, A.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 373:11(2020), pp. 7533-7574. [10.1090/TRAN/7844] 1-gen-2020 MARTINI A. + S0002-9947-2020-07844-1.pdfpaper.pdf
Mostrati risultati da 1 a 20 di 29
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile